Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 63, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 9, 2013, 7:00 AM CDT for Carroll County, Madison County, Arkansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2013, 7:00 AM CDT (12:00 UTC)
- Expired
- May 9, 2013, 7:30 AM CDT
- In force
- 30 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Carroll County, AR, Madison County, AR
The radar
The Western Arkansas radar (KSRX), 118 km from the middle of the area, began a volume at 12:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
817
WUUS54 KTSA 091200
SVRTSA
ARC015-087-091230-
/O.NEW.KTSA.SV.W.0063.130509T1200Z-130509T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
700 AM CDT THU MAY 9 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CARROLL COUNTY IN NORTHWEST ARKANSAS...
EASTERN MADISON COUNTY IN NORTHWEST ARKANSAS...
* UNTIL 730 AM CDT
* AT 655 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF FORUM TO 6 MILES SOUTH OF WITHROW
SPRINGS STATE PARK TO 6 MILES SOUTHWEST OF WITTER...MOVING EAST AT
55 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BERRYVILLE...BOSTON...URBANETTE...KINGSTON...RUDD...RULE...GREEN
FOREST...OAK GROVE...OSAGE AND CARROLLTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
3592 9350 3583 9352 3583 9381 3607 9373
3651 9372 3650 9329 3612 9329
TIME...MOT...LOC 1201Z 255DEG 46KT 3631 9360 3610 9360
3590 9367
$$
LACY1 follow-up statement
788
WWUS54 KTSA 091222
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
722 AM CDT THU MAY 9 2013
ARC015-087-091230-
/O.CON.KTSA.SV.W.0063.000000T0000Z-130509T1230Z/
CARROLL AR-MADISON AR-
722 AM CDT THU MAY 9 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR
EASTERN MADISON AND EASTERN CARROLL COUNTIES...
AT 717 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAK GROVE TO GREEN FOREST TO DRYFORK...MOVING EAST AT
55 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CARROLLTON...DELMAR AND DENVER.
REPORTS OF WIND DAMAGE AND 60-65 MPH GUSTS HAVE BEEN ASSOCIATED WITH
THIS LINE DURING THE PAST HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3612 9347 3609 9347 3608 9344 3592 9350
3583 9352 3584 9369 3622 9354 3650 9359
3650 9329 3612 9329
TIME...MOT...LOC 1221Z 255DEG 46KT 3649 9343 3633 9336
3615 9342
$$
LACYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:01 AM CDT, 59 minutes earlier.
Area forecast discussion, May 9, 6:01 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 601 AM CDT THU MAY 9 2013 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FOR THE 12Z TAFS... A LINE OF THUNDERSTORMS WILL MOVE INTO NORTHWEST ARKANSAS SHORTLY... AFFECTING KXNA... KFYV... AND KFSM. THIS WILL LIKELY CAUSE BRIEF MVFR CONDITIONS ALONG WITH STRONG GUSTY WINDS AND HEAVY RAINFALL. AFTER PASSAGE OF THE LINE OF THUNDERSTORMS... VFR CONDITIONS WILL PREVAIL AREAWIDE WITH A PERIOD OF LIGHT TO MODERATE RAINFALL. CONDITIONS WILL IMPROVE FROM WEST TO EAST LATER THIS MORNING... WITH VFR CONDITIONS EXPECTED TO PREVAIL AT ALL SITES THROUGH TONIGHT. && .PREV DISCUSSION... /ISSUED 320 AM CDT THU MAY 9 2013/ DISCUSSION... MORNING SURFACE ANALYSIS SHOWS WEAK FRONTAL BOUNDARY DRAPED ACROSS WCNTRL KS INTO THE NRN TX PANHANDLE...WITH A DRYLINE EXTENDING SWD ALONG THE OK/TX PANHANDLE. A LINE OF STRONG THUNDERSTORMS HAS DEVELOPED AND MOVED OFF THE FRONT...AND IS CURRENTLY ENTERING THE NWRN PARTS OF THE FORECAST AREA. SHEAR/INSTABILITY FALL OFF ACROSS NERN OK...ALTHOUGH COLD POOL/LOW-LEVEL JET SHOULD KEEP THE MCS GOING ACROSS NE OK (AND POSSIBLY INTO NW AR) THIS MORNING. HIGHEST POPS WILL BE ACROSS THIS AREA...BUT WILL TAKE A LAST LOOK AT RADAR BEFORE ISSUING FINAL NUMBERS. FRONT SHOULD SAG A BIT FARTHER S TODAY...AND MAY SEE ADDITIONAL CONVECTIVE DEVELOPMENT ALONG THIS BOUNDARY AS WELL AS THE DRYLINE...WITH THE ACTIVITY PROPAGATING EWD. BEST CHANCES OF STORMS...AND SEVERE WEATHER...WILL LIKELY BE ACROSS SE OK LATER THIS AFTERNOON AND INTO THE EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT. SHOWERS/THUNDERSTORMS WILL BE TAPERING OFF LATER THURSDAY NIGHT INTO FRIDAY AS THE COLD FRONT EVENTUALLY PUSHES S OF THE REGION. MODELS REMAIN CONSISTENT BRINGING A SECONDARY SURGE OF COOLER AIR THROUGH THE AREA LATE SATURDAY...AND COULD SEE SOME SCATTERED SHOWERS ACCOMPANY THE FRONT ACROSS NE OK. COOLER WEATHER EXPECTED FOR SUNDAY...ALTHOUGH TEMPS WILL QUICKLY REBOUND EARLY NEXT WEEK AS SLY FLOW RETURNS. WILL INTRODUCE POPS AGAIN BY WEDNESDAY...AS A BROAD UPPER LOW DRIFTS INTO THE SRN PLAINS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, May 9, 4:53 AM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 453 AM CDT THU MAY 9 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 453 AM CDT THU MAY 9 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A LINE OF STRONG STORMS CURRENTLY MOVING ACROSS EASTERN OKLAHOMA WILL CONTINUE PROGRESSING EASTWARD EARLY THIS MORNING. A GUST FRONT AHEAD OF A BAND OF HEAVY PRECIPITATION IS PRODUCING WIND GUSTS BETWEEN 40 AND 50 MPH NEAR THE APEX OF A BOW IN THE LINE. THIS BOWED PORTION OF THE LINE IS EXPECTED TO PROGRESS APPROXIMATELY FROM TULSA COUNTY TO WASHINGTON AND MADISON COUNTIES IN NORTHWEST ARKANSAS OVER THE NEXT 3 OR SO HOURS. ELSEWHERE ALONG THE LINE... WINDS BETWEEN 30 AND 40 MPH HAVE BEEN EXPERIENCED. A BRIEF PERIOD OF VERY HEAVY RAINFALL IS ACCOMPANYING PASSAGE OF THE ENTIRE LINE OF STORMS. THIS ACTIVITY IS EXPECTED TO SLOWLY WEAKEN AS IT PROGRESSES EASTWARD THIS MORNING. ANOTHER ROUND OF CONVECTION WILL LIKELY DEVELOP TO OUR WEST AND NORTH THIS AFTERNOON... AND ONCE AGAIN PROPAGATE INTO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS FROM LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS. THESE STORMS HAVE THE POSSIBILITY TO BE STRONG TO SEVERE AS THE THEY MOVE ACROSS THE REGION. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS WITH THIS ACTIVITY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY THROUGH TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM ACTIVITY IS LIKELY TO BE ONGOING ACROSS THE REGION EARLY FRIDAY MORNING. AGAIN... THERE WILL THE POSSIBILITY OF STRONG TO SEVERE CONVECTION... ALONG WITH PERIODS OF HEAVY RAINFALL. AS A COLD FRONT MOVES SOUTHWARD THROUGH THE REGION LATE THURSDAY INTO EARLY FRIDAY... SHOWERS AND THUNDERSTORMS WILL TAPER OFF... WITH A DIMINISHING CHANCE FOR SEVERE WEATHER. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 9, 3:43 AM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
343 AM CDT THU MAY 9 2013
OKZ054>056-059>061-064-066-067-070-090915-
CREEK OK-MUSKOGEE OK-NOWATA OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-ROGERS
OK-TULSA OK-WAGONER OK-WASHINGTON OK-
343 AM CDT THU MAY 9 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK...NOWATA...OKMULGEE...EASTERN OSAGE...EASTERN PAWNEE...
ROGERS...TULSA...WESTERN WAGONER AND WASHINGTON
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
AT 343 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF WAH SHA SHE STATE PARK TO 7 MILES
NORTHEAST OF KEYSTONE STATE PARK TO 4 MILES SOUTHWEST OF
MILFAY...MOVING EAST AT 30 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS FROM 40 TO 50 MPH.
LAT...LON 3620 9544 3550 9584 3564 9619 3565 9663
3583 9663 3622 9627 3700 9624 3701 9543
TIME...MOT...LOC 0843Z 270DEG 24KT 3696 9611 3622 9615
3572 9657Special weather statement, May 9, 4:06 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
406 AM CDT THU MAY 9 2013
OKZ054>057-060>062-064>068-070-071-090930-
CHEROKEE OK-CRAIG OK-CREEK OK-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA
OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER
OK-WASHINGTON OK-
406 AM CDT THU MAY 9 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN CHEROKEE...NORTHWESTERN MUSKOGEE AND OKFUSKEE
IN NORTHEAST OKLAHOMA
CRAIG...SOUTHEASTERN CREEK...MAYES...NOWATA...OKMULGEE...
NORTHEASTERN OSAGE...ROGERS...TULSA...WAGONER AND WASHINGTON
IN SOUTHEAST OKLAHOMA
WESTERN MCINTOSH
AT 405 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF WAH SHA SHE STATE PARK TO 2 MILES
SOUTHEAST OF OCHELATA TO OWASSO TO 4 MILES NORTH OF BEGGS TO 2 MILES
SOUTHWEST OF PADEN...MOVING EAST AT 40 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS FROM 40 TO 50
MPH AND PENNY SIZE HAIL.
LAT...LON 3700 9509 3658 9501 3616 9501 3579 9519
3514 9591 3516 9599 3529 9599 3529 9645
3545 9645 3543 9649 3545 9655 3539 9654
3539 9662 3548 9663 3580 9615 3626 9592
3700 9619
TIME...MOT...LOC 0905Z 270DEG 33KT 3696 9605 3658 9589
3626 9579 3580 9602 3548 9652Special weather statement, May 9, 4:28 AM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
428 AM CDT THU MAY 9 2013
ARZ001-OKZ055>058-061>063-065>074-091030-
ADAIR OK-BENTON AR-CHEROKEE OK-CRAIG OK-DELAWARE OK-HASKELL OK-MAYES
OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-OKFUSKEE OK-OKMULGEE OK-OTTAWA
OK-PITTSBURG OK-ROGERS OK-SEQUOYAH OK-WAGONER OK-WASHINGTON OK-
428 AM CDT THU MAY 9 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON
IN EAST CENTRAL OKLAHOMA
CHEROKEE...MUSKOGEE...SOUTHEASTERN OKFUSKEE AND NORTHWESTERN
SEQUOYAH
IN NORTHEAST OKLAHOMA
CRAIG...DELAWARE...MAYES...NOWATA...OKMULGEE...OTTAWA...EASTERN
ROGERS...WAGONER...WASHINGTON AND NORTHWESTERN ADAIR
IN SOUTHEAST OKLAHOMA
NORTHWESTERN HASKELL...MCINTOSH AND NORTHEASTERN PITTSBURG
AT 426 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF WANN TO 3 MILES NORTH OF TIAWAH TO 4
MILES NORTHEAST OF MORRIS TO BEARDEN...MOVING EAST AT 50 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS FROM 40 TO 50
MPH AND PENNY SIZE HAIL.
LAT...LON 3700 9476 3623 9449 3559 9477 3522 9544
3526 9599 3529 9599 3529 9645 3535 9645
3566 9589 3630 9562 3700 9587
TIME...MOT...LOC 0926Z 274DEG 41KT 3698 9577 3629 9551
3566 9578 3535 9637Special weather statement, May 9, 5:16 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
516 AM CDT THU MAY 9 2013
ARZ001-010-019-029-OKZ057-058-062-063-068>076-091045-
ADAIR OK-BENTON AR-CHEROKEE OK-CRAIG OK-CRAWFORD AR-DELAWARE
OK-HASKELL OK-LATIMER OK-LE FLORE OK-MAYES OK-MCINTOSH OK-MUSKOGEE
OK-OTTAWA OK-PITTSBURG OK-SEBASTIAN AR-SEQUOYAH OK-WASHINGTON AR-
516 AM CDT THU MAY 9 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
BENTON...CRAWFORD AND WASHINGTON
IN WEST CENTRAL ARKANSAS
NORTHWESTERN SEBASTIAN
IN EAST CENTRAL OKLAHOMA
CHEROKEE...EASTERN MUSKOGEE AND SEQUOYAH
IN NORTHEAST OKLAHOMA
EASTERN CRAIG...DELAWARE...NORTHEASTERN MAYES...OTTAWA AND ADAIR
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHERN LE FLORE...SOUTHEASTERN MCINTOSH...NORTHERN
PITTSBURG AND NORTHERN LATIMER
AT 515 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF WELCH TO 3 MILES WEST OF CHLOETA
TO 2 MILES WEST OF TAHLEQUAH TO WARNER TO 5 MILES NORTH OF
SCIPIO...MOVING EAST AT 45 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS FROM 40 TO 50
MPH... AND PENNY SIZE HAIL.
LAT...LON 3691 9461 3651 9461 3650 9412 3618 9403
3567 9403 3566 9407 3561 9407 3523 9436
3482 9508 3507 9607 3508 9607 3549 9537
3592 9505 3644 9505 3700 9521 3701 9500
TIME...MOT...LOC 1015Z 287DEG 38KT 3695 9510 3641 9494
3590 9494 3546 9526 3511 9590Special weather statement, May 9, 5:51 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
551 AM CDT THU MAY 9 2013
ARZ001-002-010-011-019-OKZ058-063-068>070-072-074-076-091130-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CRAWFORD AR-DELAWARE
OK-HASKELL OK-LE FLORE OK-MADISON AR-MUSKOGEE OK-OTTAWA OK-SEQUOYAH
OK-WASHINGTON AR-
551 AM CDT THU MAY 9 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
BENTON...NORTHWESTERN CARROLL...NORTHWESTERN CRAWFORD...WESTERN
MADISON AND WASHINGTON
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE...SOUTHEASTERN MUSKOGEE AND SEQUOYAH
IN NORTHEAST OKLAHOMA
EASTERN DELAWARE...EASTERN OTTAWA AND ADAIR
IN SOUTHEAST OKLAHOMA
NORTHERN HASKELL AND NORTHERN LE FLORE
AT 551 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF QUAPAW TO 4 MILES SOUTHEAST OF
CHEROKEE CITY TO STILWELL TO 4 MILES NORTHWEST OF ENTERPRISE...MOVING
EAST AT 45 MPH.
A LARGE PORTION OF BENTON...NORTHWESTERN CARROLL...NORTHWESTERN
CRAWFORD...WESTERN MADISON...WASHINGTON...SOUTHEASTERN CHEROKEE...
EASTERN DELAWARE...NORTHERN HASKELL...NORTHERN LE FLORE...
SOUTHEASTERN MUSKOGEE...EASTERN OTTAWA...SEQUOYAH AND ADAIR COUNTIES
WILL BE AFFECTED BY THESE STORMS THROUGH 630 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS OF 40 TO 50 MPH.
LAT...LON 3651 9461 3650 9385 3624 9379 3579 9389
3520 9475 3523 9545 3527 9545 3532 9538
3530 9535 3535 9534 3579 9473 3625 9464
3700 9483 3700 9462
TIME...MOT...LOC 1051Z 270DEG 38KT 3697 9472 3625 9452
3579 9462 3526 9540Special weather statement, May 9, 6:28 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
628 AM CDT THU MAY 9 2013
ARZ001-002-010-011-019-020-029-OKZ072-074-076-091230-
BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-HASKELL OK-LE FLORE
OK-MADISON AR-SEBASTIAN AR-SEQUOYAH OK-WASHINGTON AR-
628 AM CDT THU MAY 9 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN BENTON...CARROLL...CRAWFORD...MADISON AND EASTERN
WASHINGTON
IN WEST CENTRAL ARKANSAS
FRANKLIN AND NORTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
EASTERN HASKELL AND NORTHERN LE FLORE
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
AT 628 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF PEA RIDGE TO GREENLAND TO 3 MILES WEST
OF NATURAL DAM TO 7 MILES NORTHWEST OF MCCURTAIN...MOVING EAST AT 40
MPH. THIS LINE OF STORMS WILL AFFECT ALL OF NORTHWEST ARKANSAS AND
MUCH OF WEST CENTRAL ARKANSAS AS IT SWEEPS EAST.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3612 9337 3612 9347 3608 9344 3597 9345
3587 9352 3577 9351 3576 9369 3558 9369
3548 9379 3500 9453 3516 9518 3564 9448
3595 9422 3599 9419 3650 9418 3650 9336
TIME...MOT...LOC 1128Z 271DEG 35KT 3646 9408 3598 9407
3563 9435 3522 9498
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 5:16 AM CDT | Special Weather Statement | TSA | Benton, Crawford, Washington | 29 min |
| May 9, 5:51 AM CDT | Special Weather Statement | TSA | Benton, Crawford, Washington | 39 min |
| May 9, 6:28 AM CDT | Special Weather Statement | TSA | Carroll, Crawford, Franklin, Madison, Sebastian | 62 min |
| May 9, 6:33 AM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 42 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.